MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL C-MOUNT ENDOSCOPE, 30 DEGREE, 3.5 MM X 205 MM, MITEK LOCK; RIGID ENDOSCOPE

MEDOS INTERNATIONAL SARL C-MOUNT ENDOSCOPE, 30 DEGREE, 3.5 MM X 205 MM, MITEK LOCK; RIGID ENDOSCOPE
Model Number 242271
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/29/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.(b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported through in-house distribution that the c-mount endoscope, 30 degree, 3.5 mm x 205 mm, mitek lock device had a foggy image.There was no procedure nor patient involvement reported.No additional information was provided.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by depuy mitek or its employees that the report constitutes an admission that the device, depuy mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: investigation summarythe complaint device was received at the service center and evaluated.During the service evaluation, no defects were identified.Hence, this complaint cannot be confirmed.After repair, the device was found to be working according to the specifications.As part of depuy mitek¿s quality process all devices are manufactured, inspected, and released to approved specifications.Since the reported condition is not confirmed and no defects were identified, the root cause for the reported failure cannot be determined.The event described could not be confirmed as the device was returned without detectable damage.Although no product defect was identified, there may have been other circumstances or issues that occurred during the use of the device that could not be replicated during the service evaluation.Additional complaint information monitoring for potential safety signals is conducted through complaint trending as part of post market surveillance.At this point in time, no corrective action is required, and no further action is warranted.Depuy mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.

Brand Name
C-MOUNT ENDOSCOPE, 30 DEGREE, 3.5 MM X 205 MM, MITEK LOCK
Common Device Name
RIGID ENDOSCOPE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin blanc 38
le locle CH-24 00
SZ  CH-2400
Manufacturer Contact
kara ditty-bovard
chemin-blanc 38
le locle CH-24-00
SZ   CH-2400
3035526892
MDR Report Key14134979
Report Number1221934-2022-01150
Device Sequence Number17700041
Product Code HRX
UDI-Device Identifier10886705032099
UDI-Public10886705032099
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K080560
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number242271
Device Catalogue Number242271
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/29/2022
Supplement Date Received by Manufacturer05/26/2022
Initial Report FDA Received Date04/18/2022
Supplement Report FDA Received Date05/26/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown